# SDR SWAA2024042467184

- Difficulty date: March 23, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 45,242 hours, 27,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500b S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN  SUPPORT AND ANGLE, LOCATED BS 500B,  STR 26R AT FWD CARGO COMPARTMENT 2 REPLACED ANGLE - SUPPORT AND ANGLE-CLIP LOCATED STA 500B AND STR 26R AT FWD CARGO COMPARTMENT IAW B737-700 DWG 143A7505 SHEET 6 REV:D AND SRM 51-40-02.
